How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 14193
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I have spoken to you previously...I am suffering from severe

This answer was rated:

Hello...I have spoken to you previously...I am suffering from severe anxiety and panic and various hody pains...I have been prescribed the following action...increase of amytrip from 10mg with gradual increase to 50mg to begin sertraline asap and to take naproxen and tablets to protect the gut daily.. occasional diazapam as required and take vit d and iron supplements as I am low...this is all very overwhelming and feel like my already highly stressed system won't cope with all this change..I decided to start just by increasing amytrip to circa 20-30mg and take the multi vits and Diaz when needed for the moment but I think the amytrip may have caused my heart to race and I seem to wake with terrible anxiety and palpitations...is it in my head due to recent panic or should I stop now..as adding sertraline and naproxen can also both affect the heart...am lost with how to Medicate..am in lots of pain and panic..not sure what to do for the best

Hi. My name is Dr Rick, I have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

You are not going to get better by changing how you take your medicine on your own.....you need to take all your meds as your doctor prescribes them.

If you are having problems then talk to your doctor and ask her if she wants to change things around.

Does this make sense to you?

I also suggest you have your GP refer you to a mental health team consisting of a MS level Social worker (For Group therapy, CBT etc), a PhD level psychologist (talk therapy) and a MD level psychiatrist (medical management). This will get you feeling better in no time.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

 

Dr. Rick MD FACS

wieyedoc and 4 other Medical Specialists are ready to help you